# SDR AWXA200401143

- Difficulty date: October 15, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 654581238
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, A 5/16 INCH CRACK WAS FOUND IN SPLICE PLATE AT BS 348, BETWEEN STR 20 RT AND STR 21 RT.  MAINTENANCE REMOVED CRACKED SPLICE PLATE AT BS 348, STR 20 - 21 RT; FABRICATED A NEW REPLACEMENT SPLICE PLATE PER DWG 65-45812; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 3, 4, & 8.
